# SDR DALA2023092807977

- Difficulty date: September 17, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A320*
- Aircraft serial: 11207
- Aircraft time: 1,268 hours, 322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5024 L1 DOOR INDICATION INOP. CORRECTIVE ACTION: ADJUSTED PROX SENSORS AND R/R SDAC 2. OK FOR SERVICE. (4433902)
